Indiana, 2007Flooding in Indiana, March 5 to 11, 2007
March 5 to 11, 2007 · NWS PAH · 3 events in 3 counties and zones
Moderate to heavy rainfall in the middle and upper portions of the Ohio River Valley caused increased river flows. The Ohio River rose above flood stage along parts of the southwest Indiana shore, where minor flooding occurred.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Moderate to heavy rainfall in the middle and upper portions of the Ohio River Valley caused increased river flows. The Ohio River rose above flood stage along parts of the southwest Indiana shore, where minor flooding occurred.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Mar 5, 11:21 AM CST, 2 hours 39 minutes earlier.
Area forecast discussion, Mar 5, 11:21 AM CST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
ISSUED BY NATIONAL WEATHER SERVICE LOUISVILLE KY
1121 AM CST MON MAR 5 2007
.SHORT TERM UPDATE...
UPDATED ZONES TO RAISE TEMPERATURES ACROSS WESTERN KENTUCKY AND
PARTS OF SOUTHERN ILLINOIS AND SOUTHWEST INDIANA. TEMPERATURES ARE
RISING STEADILY TO THE SOUTH OF A COLD FRONT.
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&
MBS/WFO LMK
Hazardous weather outlook, Mar 5, 5:07 AM CST, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
507 AM CST MON MAR 5 2007
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-061115-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
507 AM CST MON MAR 5 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
POINTS ALONG THE OHIO RIVER...AS WELL AS THE WABASH RIVER WILL
REMAIN AT OR ABOVE FLOOD STAGE. REFER TO THE LATEST FLOOD WARNINGS
AND STATEMENTS FOR MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A SMALL CHANCE OF THUNDERSTORMS IS EXPECTED LATE FRIDAY NIGHT INTO
SATURDAY MORNING. ANY STORMS THAT DEVELOP ARE EXPECTED TO REMAIN
BELOW SEVERE LIMITS.
POINTS ALONG THE OHIO AND WABASH RIVERS WILL REMAIN AT OR ABOVE
FLOOD STAGE THROUGH NEXT WEEKEND. REFER TO THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR MORE INFORMATION.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
SMITH
Flood, Warrick
- When
- March 5, 2:00 PM CST to March 10, 9:00 PM CST
- Where
- Warrick County, Newburgh
- Cause
- Heavy Rain
- Reported by
- Unknown
- Coordinates
- 37.950, -87.420
At the Newburgh Lock and Dam, where flood stage is 38 feet, the Ohio River crested at 40.79 feet on March 8. This resulted in minor flooding of low-lying fields and woodlands.
Flood, Spencer
- When
- March 5, 2:00 PM CST to March 10, 9:00 PM CST
- Where
- Spencer County, Rockport
- Cause
- Heavy Rain
- Reported by
- Unknown
- Coordinates
- 37.880, -87.050
Flood, Posey
- When
- March 5, 2:00 PM CST to March 11, 8:00 PM CST
- Where
- Posey County, Mt Vernon
- Cause
- Heavy Rain
- Reported by
- Unknown
- Coordinates
- 37.930, -87.900
Minor flooding of fields and woodlands occurred along the Ohio River. At Mount Vernon, where flood stage is 35 feet, the river crested at 37.5 feet on the 9th.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in New York, March 5, 20072 deaths · 5 events
- Wildfire and Strong Wind in Virginia, March 5, 2007$160,000 · 4 events
- Strong Wind in New Jersey, March 5 to 6, 2007$21,000 · 21 events
- Strong Wind in Pennsylvania, March 5 to 6, 2007$19,000 · 10 events
- Strong Wind in Maryland, March 5 to 6, 2007$9,000 · 5 events
- Strong Wind in Delaware, March 5 to 6, 2007$4,000 · 4 events
- Blizzard and Heavy Snow in Alaska, March 5 to 7, 200769 kt wind · 4 events
- Winter Storm in Vermont, March 5 to 6, 2007$10,000 · 3 events
- High Wind in Alaska, March 5 to 6, 2007$5,000 · 82 kt wind · 1 event
- Extreme Cold in Alaska, March 5 to 6, 20071 event
- Lake-Effect Snow in New York, March 5, 20071 event
- High Wind in Alaska, March 5, 200772 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 18408, 18409, 18410.